MathSciNet Relay Station
MathSciNet bibliographic data
MR1320155 58G11 (58G03)
Li, Peter; Tian, Gang On the heat kernel of the Bergmann metric on algebraic varieties. J. Amer. Math. Soc. 8 (1995), no. 4, 857–877.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement